Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 36 year old female and I'm very worried for my father’s present health state. He is living with me and my husband for three years now and about a week ago he has experienced one moderate serious heart attack!
He was lying in hospital for a week and today he’s released home. His doctor told me that he has a very weak heart and that he shouldn’t do anything that could provoke the attack such as emotional or excessive physical effort. He also prescribed him some Lisinopril and I was wondering could anyone maybe tell me more about this drug!

Loading...


Hello. I'm a heart patient for almost five years and all this time I'm on this Lisinopril you’ve mentioned in your post.
From what I know about it- Lisinopril belongs to the class of drugs called angiotensin-converting-enzyme inhibitors and they primary role is to lower blood pressure and treat congestive heart failure. It is one of the best medications from this group.
Like any other medication- there are some side effects that could occur when you're using this drug such are dizziness, headache, cough and excessive tiredness, but- to be honest with you- I didn’t experience neither of them. Good luck!
Reply

Loading...